# SDR HALA2010031300108

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 28,390 hours, 5,354 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Lt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT SIDE FLAP IND POINTER GOT STUCK AT 15 DEG, WHEN FLAPS GOING DOWN.  TROUBLESHOT PER FIM 27-58-00/101 FIG 103.  NO FAULTS FOUND.  ALL OPERATIONS AND INDICATIONS NORMAL, THE SYSTEM CHECKS OK PER THE FIM.
